A Note on MaxFlow-MinCut and Homomorphic Equivalence in Matroids

Hochstättler, Winfried and Nesetril, Jaroslav (2000) A Note on MaxFlow-MinCut and Homomorphic Equivalence in Matroids.
Published in: Journal of algebraic combinatorics : an international journal Vol. 12 (3). pp. 295-300.


This paper is considerably modified revision of 97-286 and contains several new results: In this note we point out that the validity of the max-flow-min-cut theorem in a matroid port M is equivalent to the homomorphic equivalence of the dual port M * to a circuit in the category of matroid ports and strong port maps. As a consequence, restricting to the category of matroids with the strong integer MaxFlow-MinCut property, one has a linearly ordered set of equivalence classes and Menger's Theorem as the unique homomorphism duality.

Download: [img] Postscript - Draft Version
Download (124kB) | Preview
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik1999-343
Depositing User: Winfried Hochstättler
Date Deposited: 02 Apr 2001 00:00
Last Modified: 19 Dec 2011 09:46
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/343